MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Catalog Number MX9604A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/29/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer has not returned the device to the manufacturer for device evaluation.If the device becomes available and is returned and evaluated, the manufacturer will file a follow-up report detailing the results of the evaluation.
 
Event or Problem Description
It was reported that leakage of the solution occurred in a medex logical pressure monitoring system.It was noted that misassemble and improper use was ruled out as a probable cause.No injury was reported.
 
Additional Manufacturer Narrative
Two photos and two partial samples of medex¿ logical® pressure monitoring systems were provided for investigation.A visual inspection was performed and the trigger flush body was found to be deformed.The body and plug of the device were also found to be damage.Functional testing was performed and leakage was observed at the bottom section of the trigger flush.The root cause was determined to be a defective molded component.The root cause for the defective component was unknown.The complaint was confirmed.

Brand Name
MEDEX¿ LOGICAL® PRESSURE MONITORING SYSTEM
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key6714686
Report Number3012307300-2017-01484
Device Sequence Number19092628
Product Code DRS
UDI-Device Identifier10351688502933
UDI-Public10351688502933
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K820355
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date09/19/2019
Device Catalogue NumberMX9604A
Device Lot Number3279117
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/01/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer09/01/2017
Initial Report FDA Received Date07/14/2017
Supplement Report FDA Received Date09/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1